# SDR UPS05845689

- Difficulty date: October 3, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs1140-1170 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUSP CRACKED STA 1140 L21L.  REMOVED CRACK CUSP AT FS 1140 L21L IAW SRM 53-2-5 FIG 15.  FABRICATED AND INSTALLED -3 ANGLES, -7 DOUBLERS AND CUSP AT FS 1140 TO 1170 IAW SRM 53-2-5 FIG 15 AND 53-1-2 FIG 1.
